# SDR FDEA201011254488

- Difficulty date: November 25, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N293223
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, EXISTING REPAIR AT STA 324, RBL 51 TO RBL 40, TO FLOORBEAM CAP.  EVALUATE AND RECTIFY. CABIN STA 324 FLOORBEAM UPPER CAP PN 141N2932-23, R & R IAW SRM 51-40-02, REV 101.  THIS REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
